A short proof of a theorem of Ruelle

Manfred Denker, Christoph Seck

Research output: Contribution to journalArticlepeer-review


Using the existence of conformal measures in the sense of Sullivan [4] and Denker, Urbański [2] we give a simple proof of Ruelle's Theorem, that the Hausdorff dimension of a hyperbolic Julia set is the solution of the equation P(R,-tlog|R′|)=0.

Original languageEnglish (US)
Pages (from-to)295-299
Number of pages5
JournalMonatshefte für Mathematik
Issue number4
StatePublished - Dec 1 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A short proof of a theorem of Ruelle'. Together they form a unique fingerprint.

Cite this